View Single Post
Old 09-19-2012, 01:33 PM   #6
msqboxer msqboxer is offline
Newbie
(male)
 
Join Date: Sep 2012
Posts: 2
msqboxer HB User
Re: Tons of digestive issues and other symptoms... could it be candida?

Lindsay...having Candida is because your immune system in out of whack. This can be in some cases a serious situation that you have to continue to monitor yourself and notate your symptoms or it is caused by some other bacterial infection that you either have been exposed to or continue to expose yourself. I didn't go in depth with my story, but it almost cost me my life. I develop (which I didn't know at the time) was Candida to the point that it was on my tongue and developed blisters on my hands and legs. It was almost like having poison ivy because it spread as the blisters leaked. My Dr. gave me the cortizone cream and oral anti fungal and it cleared up in 60 days February 2011. Now just because it clear visually, I still felt like crap which I'm assuming was the die off effects now, but for the next 30 days I could hardly move. During that month I had thought of impeding doom and death so this depression was over taking me and something I never experienced before. In April, I finally convinced myself to go to the emergency room because I was feeling a little chest discomfort and afraid to take a nap. Well....I was in the midst of heart attack apparently and was rushed into the hospital and had 2 stents placed in one artery that was 80 and 100% blocked. Now I tell this story, because the Cardiologist was amazed that I didn't have sever pain and for a lack of a better term didn't know how I didn't die. After having many follow up visits and discussions with him, I was convinced that the Candida die off had something to do with this. At first he blew it off, but over time it made sense to him, because it was apparent that although on an MRI the artery was blocked, blood was still getting to the muscle. He theorized that "platlets" attached to the Candiida in my blood and treated it as a foreign matter over several weeks or months until such time that it was causing a restriction in the artery. First of all, I'm fine today and I tell you this story because a lot a people want a cure immediately and are willing to take several OTC products. Well the OTC products in some cause could be contributing to your Candida because they all have inert ingredients. I would make sure that you have a long discussion with your doctor for a course of treatment, look for a diet that reduces exposure to sugar and yeast and try to find somewhat natural probiotics. There is strains of yogurt that are effective along with a product that a lot of people endorse called CANDEX. Just remember to take your time, talk to your doctor about all the OTC stuff your taking and adapt your diet for 90 days and see if there is an improvement.